# SDR ASAA2025040757164

- Difficulty date: April 7, 2025
- Submitted: April 8, 2025
- Operation: Air carrier
- Aircraft: N971AK
- Make and model: Boeing 737-9
- Aircraft serial: 43339
- Aircraft time: 12,040 hours, 3,399 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Trim Panel
- Condition: Out Of Position
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE ATTEMPTING TO CLOSE L-1 DOOR, TRIM PIECES ARE SNAGGING, UNABLE TO CLOSE DOOR FULLY RE-OPENED DOOR, TRIED AGAIN - SAME. GROUNDED - YES. CLOSED DOOR WITH INTERIOR HANDLE. NO DEFECTS NOTED DURING DOOR OPERATION. INSPECTED ENVIRONMENTAL AND PRESSURE SEALS FOR DMAGE. NO DEFECTS NOTED - REF MM 52-11-00.
